Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    30548

30 Mg/day: Week 7

espejo1

1578 views

Hello all (or actually, hello myself because judging by the wealth of comments I'm the only one reading this hehe)..

So, last entry I complained about a lip issue that is, sadly, still affecting me. It has definitely improved a LOT but I showed no allergic reaction to vaseline and aquaphor (duh) so I have no idea what originally caused my lips to get tiny bubbles/blisters and swell and peel like that. They're still peeling. I'm using Fucibet cream but the derm told me to use it until today (Tuesday) then just continue with Vaseline. My lips were improving slowly but surely (the bubbles went away, they were just peeling and then, even though very sensitive, they peeled less) but this morning I woke up with them quite sensitive and with lots of dead skin. I still can't kiss the boyfriend which is a huge pain in the ass.

So, now, they are very sensitive still, splitting someone in the corners, and peeling still!! I'm really hoping this goes away before the holiday season... I need to eat and kiss and laugh and love freely..

As far as my skin goes:

I had my period last week so I broke out somewhat during that, but not a lot. I haven't had many huge raised pimples but I still have hyperpigmentation/redness that makes my acne look worse than it is without makeup. But.. it's much better and my forehead's a little oily but the rest of my skin is not (except for around my lips where I slather on vaseline.. .sexy.. not)

Anyway hopefully this lip mess clears up because it's killin' me!!!! Esp because I don't know what caused it in the first place... how do I make sure it doesn't happen again?? I asked if it was a side effect of the accutane btu I'm on a pretty low dose and the derm said in 20 years of prescribing he hasn't seen a reactino like this to accutane so no, most likely not.

Hm.

We'll see what happens.



3 Comments


Recommended Comments

Hey, if you're using Vaseline you should perhaps buy the cocoa butter or Aloe vera variety. I read an article in the paper that said your lips only absorb natural oils and petroleum jelly like in the original Vaseline actually makes your lips drier because it trains them not to produce any oil themself. I've just changed mine to cocoa butter so I'm hoping my lips will improve.

I think accutane has so many side-effects that it isn't abnormal to experience something which isn't actually classified as one, so even though the doc said he hasn't seen it it's still possible that it might have been from the meds (my weird side-effect is sore toes directly under my toenails lol)

Share this comment


Link to comment

thanks so much! Maybe I'll go buy cocoa butter. Is cocoa butter hypoallergenic? My lips are still red/itchy and I don't want to put anything on them that might worsen the situation...

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×